Discussions that mention pravachol

Thyroid Disorders board


Thanks for the quick response Deda. I have taken a parasite and yeast detox regimen recently, so I don't think it is yeast (or parasites :eek: ). I have had this rash (although not quite as bad as in the last few weeks) ever since starting thyroid medication. The dermatologist and pcp are perplexed as to why it is only under the one armpit.

Also, I didn't mention this before, but I was diagnosed with fibromyalgia almost the exact same time as hypothyroid. My fibromyalgia specialist put me on Vistaril to help my sleep cycle (again, allergic to other medications for fibromyalgia). I pretty much had to change doctors and hold their hands to get to this point on my journey back to health. The rash did clear up considerably after stopping Tricor, my cholesterol medication. I had taken Pravachol for years, but my cholesterol had increased. I really think this was due to the Levoxyl dose being too low.

I'm just trying to find the optimal dose of thyroid medicine--I think if I could do this, everything else would fall into place healthwise. :)